MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; SYSTEM, X-RAY, STATIONARY
Model Number 712033
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the tube is nearly coming off the ceiling.No injury reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).It was reported that the ceiling suspension had almost come loose from the ceiling rails.Philips field service engineer investigated on site.The ceiling suspension had been hooked back into the ceiling rails by a 3rd party service provider.New catch and brake fitted.The movement was tested and the geometry calibrated.End stops checked, all was ok.The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4) the digitaldiagnost is a stationary x-ray system for general radiographic purposes.The ceiling suspension (cs) carrying the x-ray tube allows a wide range of longitudinal, transversal and vertical movements in the room.Cs is supported on four metal ball bearings which rolls over longitudinal rails.Operational end stops and additional safety end stops are provided on both sides of longitudinal rails to stop the cs moving beyond it and to avoid derail from longitudinal rails.In case of cs derailing from longitudinal rails the system will lose contact from 2 bearings and will get supported by magnetic brake bracket.Nevertheless the cs will be supported on 3 points.After tilting catch bracket will support cs on other side.Thus at any point of time cs is supported on minimum 3 points and it will not fall from rails.The digitaldiagnost system was relocated from one clinical room into a new room for the customer.As part of this the contractor was working with philips field service engineer (fse) to complete the de- and re-installation of the system.After completion of the reinstallation, it was reported that the cs came off the rails and was hanging down a little.Philips fse investigated on site and found that the safety stops had not been fitted.The cs had been hooked back into the ceiling rails by a 3rd party service provider.New catch and brake fitted.The movement was tested and the geometry calibrated.End stops checked, all was ok.Finally, the system meets the specification for the performed service and is returned to use.Risk estimation revealed no unacceptable risk.The issue is further monitored and trended.The event was originally reported to the authorities as not enough information was available to make a definite reportability decision.Since that time, additional information was received which revealed that the event does not meet the criteria for reporting.

Brand Name
DIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key17555052
Report Number3003768251-2023-00047
Device Sequence Number19739681
Product Code KPR
UDI-Device Identifier00884838074521
UDI-Public00884838074521
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number712033
Device Catalogue Number712033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown